# SDR UALA2013042502902

- Difficulty date: April 23, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 87,665 hours, 14,060 cycles
- Engine: Pwa PW4060
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Condition: Leaking
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT HYD FLUID LOSS, FLIGHT DIVERTED.  REPLACED MIDDLE RUDDER PCU DUE TO A RUNNING LEAK IAW MM.  OPS CHECKED NORMAL, NO LEAKS.
